MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL XLARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL XLARGE; IMPLANT
Catalog Number 78-50040
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, the peek implant seemed to sit high and was not as flush with the native skull anatomy.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h6.Postoperative ct scans were not provided for investigation.Therefore, the reported event could not be confirmed.The implant design and manufacturing were verified to meet all specifications and quality standards, with analysis indicating a seamless fit into the bone void and symmetry with the surrounding anatomy.However, the presence of unremoved bone fragments or calcifications, along with potential soft tissue interference, may have contributed to complications during implantation and skin closure.Based on the investigation conducted, there is no indication of an incorrect working product or any design-, material-, or manufacturing-related issue.Therefore, no corrective or preventive actions are deemed necessary at this time.

Brand Name
PEEK PRIORITY CUST IMPL XLARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
verena baumgartner-kis
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20757595
Report Number0008010177-2024-00126
Device Sequence Number8587749
Product Code GWO
UDI-Device Identifier07613327129274
UDI-Public07613327129274
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number78-50040
Device Lot Number2312191031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown